Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Red sores in the penis where the foreskin attaches. Hurts after sex, masturbation. Solution?

I have a red sores on my bellend and where the foreskin attaches it is really sore this occurred a couple of months ago when I slept with a girl without protection it used to itch but these siphons used to go but now it stays constantly and hurts after sex or masturbation do u know what it is, and how to make it go thanks
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have acquired a infection of the glans Penis ( Ballanitis ) after unprotected sex .Please take antibiotic like Doxycycline twice daily along with some anti inflammatory drug like Diclofenac for a week. Observe proper personal hygiene .
Avoid any sexual activity till it gets cured completely.
Dr.Patil
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor